Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 164130, 7 pages
http://dx.doi.org/10.1155/2014/164130
Research Article

On Some Growth Properties of Entire Functions Using Their Maximum Moduli Focusing th Relative Order

1ETSID, Departamento de Matemática Aplicada & CITG, Universitat Politècnica de València, 46022 Valencia, Spain
2Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
3Rajbari, Rabindrapalli, R. N. Tagore Road, P.O.-Krishnagar, Nadia, West Bengal 741101, India
4Dhulauri Rabindra Vidyaniketan (H.S.), Vill +P.O.-Dhulauri, P.S.-Domkal, Murshidabad, West Bengal 742308, India

Received 6 May 2014; Accepted 3 September 2014; Published 3 November 2014

Academic Editor: Tae-Sung Kim

Copyright © 2014 Luis Manuel Sanchez Ruiz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis Manuel Sanchez Ruiz, Sanjib Kumar Datta, Tanmay Biswas, and Golok Kumar Mondal, “On Some Growth Properties of Entire Functions Using Their Maximum Moduli Focusing th Relative Order,” The Scientific World Journal, vol. 2014, Article ID 164130, 7 pages, 2014. https://doi.org/10.1155/2014/164130.